Advertisement

Ukrainian Mathematical Journal

, Volume 29, Issue 4, pp 363–371 | Cite as

Asymptotically differentiable functions of many variables

  • Eugen Ruzhitski
Article
  • 16 Downloads

Keywords

Differentiable Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. G. Slobodnik, “On asymptotically differentiale functions of many variables,” Mat. Zametki,17, No. 6, 857–871 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • Eugen Ruzhitski
    • 1
  1. 1.Kiev State UniversityUSSR

Personalised recommendations